I am a juvenile diabetic. I had cataract surgery(IOL) in my left eye (25/07/2011) & on 1/9/2012 my doc said that my operated eye vision is not up to the mark & der is some internal swelling in my eye so I've to undergo through another minor surgery in which they inject some medicine in my eye. It was really hard for me to prepare myself for another eye surgery that to without any local anaesthesia. My surgeon had given me Intra-vitreal injection Avastin 1.25mg+Trilon 4mg.(given under asqolic condition).After surgery my left eye vision was 6/6 and after 1 month my vision was 6/9.
Yesterday, I visited my doc and he said there is some swelling in my operated eye and my vision is (6/12) now again I have to undergo same treatment of intra vitreal injection. I am shocked that how is it possible that within 4 months time my eye had developed same problem and I am clueless how I would further control such conditions?? practically its not possible for me to undergo surgery in every 4-5 months. It is painful and expensive and my concern is that eyes are very sensitive so is it safe to inject medicine after 4-5 months, do they cause any harm to the eye?? is it possible to delay the surgery?? and what are the ways that protect my eyes from further damage or what are the root cause of this problem??
plz help...I wud b highly thankful to u if u can suggest some alternate treatment or some advice that can improve my eye health.
Depends on wheter the swelling is from inflammation or diabetic retinopathy. If from inflammation, could try to treat it with eye drops. If from diabetes, a laser may be useful in some cases. Injections sometimes are necessary. These injections could be repeated monthly and sometimes indefinitely if the effects are short lived. Do have some risks (infection, etc) but they are generally small. If you are in doubt as to whether you really need the injections, seek a second opinion from another retina specialist.
Thank u so much Sir for your kind reply!!
According to my prescription,it is due to diabetic retinopathy-maculopathy(CSME)
I wanted to know that is there any food/medicine which would improve my vision and stop further damage.
I don't want 2 loose my eye sight ....and to take those injections again & again is very painful and creates huge mental trauma.
I just forgot to mention one thing, last tym after my surgery, when I was coming out of Operation theatre I had severe hypoglycemia and loose my consciousness for few minutes.and slip some stairs in the hospital. I don't have any physical injury as my eye is covered with bandage & I take support of stair case to protect myself but I vomit . After that hospital staff had given me adequate medical aid but is it possible that incident may have some negative impact on my eye healing process.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.